# SDR AALA20131027003

- Difficulty date: October 27, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 82,857 hours, 13,128 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA LE SLAT ASYMMETRY INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LE NR 8 SLAT INBD SENSOR 304.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
